All Journal Entries Journals

1 month - Topamax update

Dec 27, 2010 - 0 comments

well its been a month. I am not overall impressed with this drug although I am using (ssri weight loss and anxiety) it for an off label use so not sure I have the right to complain. I am happy that all my side effects are gone. I will update my official weight loss but I dont expect it to be much more than 5 - 7 pounds...although I do owe it to Topamax as the scale wasnt budge no matter how much I went to the gym prior thanks to Paxil. I do know I did lose something cause my swim shorts fit.

I had two incidents this past week might be useful for Topamax users....1st incident I had 2 drinks and had a manic incident where I could of nearly killed a taxi driver in anger. I really didnt know where the rage came from and several of my friends had to calm me down. Its like I just snapped. I have had a few drinks before on Topamax and have been fine so this must of been an isolated incident...

2nd incident...missed a dose and saw a black spot on my right eye all afternoon...was slightly annoying but I had read posts from other users who had eye issues when first starting topamax so I thought I would wait to see if it would go away once I took my next dose and it did!

well I dont think Topamax is going to be the drug for me, its not helping much with my anxiety, it definitely has helped as a mood stabilizer and if I would double my dose it might help more.... but its my drug of choice for right now, in a few months when I lose my ssri weight gain I will try another anti anxiety drug

Post a Comment